MAUDE Adverse Event Report: VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Increased Respiratory Rate (2486)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not available for returned for evaluation.Therefore, root cause has not been determined yet.But the device history record will be reviewed in order to detect any issue related with the reported defect during its manufacturing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 29657-001 patient circuit w/o peep, 22 mm spu (10/pkg) stop working after just five minutes of using, resulted to patients increase respiratory rate to forty breaths per minute and the patient cannot breath.As an intervention, the circuit replaced with a backup device.
 
Additional Manufacturer Narrative
The device history record for the part number 29657-001 with lot number 0004153862 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect during its manufacturing.The complete lot was manufactured, inspected and released on 20jul2020 per our internal procedures and no issues were found.Based on the investigation since no sample or picture were provided for the investigation, we were unable to confirm the reported defect.Samples or pictures are needed to perform a better investigation.Therefore the root cause was not determined.The pfmea 35a was reviewed and we have the controls for this kind of issues.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14215364
Report Number8030673-2022-00240
Device Sequence Number5308380
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934(10)0004153862
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Device Catalogue Number29657-001
Device Lot Number0004153862
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown